Alert archive / California / Beach Hazards Statements in 2014

Beach Hazards Statement 9, NWS Los Angeles, CA

April 26, 2014

NWS Los Angeles, CA issued this beach hazards statement at Apr 26, 2014, 5:06 PM PDT. It took effect at Apr 26, 2014, 10:00 PM PDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Apr 26, 2014, 5:06 PM PDT (00:06 UTC)
In effect from
Apr 26, 2014, 10:00 PM PDT
Expired
Apr 27, 2014, 9:00 PM PDT
In force
23 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

800 
WHUS46 KLOX 270006
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
506 PM PDT SAT APR 26 2014

...HIGH SURF ADVISORY FOR WEST FACING BEACHES OF LOS ANGELES AND
VENTURA COUNTIES THROUGH THIS EVENING...

...STRONG RIP CURRENTS AND ELEVATED SURF TO CONTINUE ALONG ALL
EXPOSED SHORES THROUGH SUNDAY...

.GALE FORCE WIND CONDITIONS ACROSS THE COASTAL WATERS WILL CONTINUE
TO BRING VERY CHOPPY SEA CONDITIONS THROUGH THIS EVENING. HIGH SURF
CONDITIONS WILL CONTINUE THROUGH THIS EVENING ACROSS THE WEST FACING
BEACHES OF LOS ANGELES AND VENTURA COUNTIES...WITH BREAKERS UP TO
10 FEET ACROSS MOST FAVORED LOCATIONS. MEANWHILE...A LONG PERIOD
SOUTH SWELL WILL CONTINUE TO IMPACT THE COASTAL WATERS THROUGH
SUNDAY...MAINTAINING ELEVATED SURF CONDITIONS. 

THE COMBINATION OF THE LONG PERIOD SOUTH SWELL AND LOCALLY GENERATED
WEST TO NORTHWEST WIND SWELL WILL RESULT IN STRONG RIP CURRENTS
THROUGH SUNDAY AFTERNOON. RIP CURRENTS FREQUENTLY DEVELOP IN THE
VICINITY OF JETTIES AND SANDBARS...ESPECIALLY AROUND TIMES AROUND
LOW TIDE.


CAZ040-041-270500-
/O.CAN.KLOX.BH.S.0008.000000T0000Z-140428T0000Z/
/O.NEW.KLOX.SU.Y.0013.140427T0006Z-140427T0500Z/
/O.NEW.KLOX.BH.S.0009.140427T0500Z-140428T0000Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
506 PM PDT SAT APR 26 2014

...HIGH SURF ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 10 PM PDT THIS EVENING
THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
HIGH SURF ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS
EVENING. A BEACH HAZARDS STATEMENT HAS ALSO BEEN ISSUED. THIS
BEACH HAZARDS STATEMENT FOR ELEVATED SURF AND STRONG RIP CURRENTS
IS IN EFFECT FROM 10 PM PDT THIS EVENING THROUGH SUNDAY
AFTERNOON.

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH
  SWELL AND VERY CHOPPY WEST TO NORTHWEST WIND WAVES.

* SURF...6 TO 8 FEET WITH LOCAL SETS TO 10 FEET THROUGH THIS
  EVENING ACROSS WEST FACING BEACHES. ELEVATED SURF BETWEEN 3 AND
  6 FEET WITH LOCAL SETS TO 7 FEET WILL CONTINUE OVERNIGHT INTO
  SUNDAY.

* IMPACTS...HAZARDOUS SURF WILL GENERATE STRONG RIP CURRENTS
  ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING TIDES AND IN
  THE VICINITY OF JETTIES AND SANDBARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING STRONG RIP CURRENTS AND LOCALIZED
BEACH EROSION.

IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE
TO GET OUT OF THE CURRENT... THEN TO SWIM TOWARDS THE SHORE ONCE
OUT OF THE CURRENT. DO NOT FIGHT THE CURRENT.

&&

$$

CAZ039-087-270500-
/O.CON.KLOX.BH.S.0008.000000T0000Z-140428T0000Z/
SANTA BARBARA COUNTY SOUTH COAST-CATALINA ISLAND-
506 PM PDT SAT APR 26 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
AFTERNOON...

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH 
  SWELL AND A WEST TO NORTHWEST WIND SWELL. 

* SURF...3 TO 6 FEET. LOCAL SETS TO 8 FEET ON CATALINA ISLAND.

* LOCATION...ALL EXPOSED SHORES.

* IMPACTS...POTENTIALLY HAZARDOUS SURF WILL GENERATE STRONG RIP 
  CURRENTS ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING 
  TIDES AND IN THE VICINITY OF JETTIES AND SANDBARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF CAUGHT IN A RIP CURRENT...SWIM PARALLEL TO THE SHORE
TO GET OUT OF THE CURRENT... THEN TO SWIM TOWARDS THE SHORE ONCE
OUT OF THE CURRENT. DO NOT FIGHT THE CURRENT.


$$

GOMBERG/SIRARD

SURVEY FOR THIS PRODUCT FOUND AT
HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
5 follow-up statements
922 
WHUS46 KLOX 270452
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
952 PM PDT SAT APR 26 2014

...STRONG RIP CURRENTS AND ELEVATED SURF TO CONTINUE ALONG ALL
EXPOSED SHORES THROUGH SUNDAY...

.GALE FORCE WIND CONDITIONS ACROSS THE COASTAL WATERS WILL
CONTINUE TO BRING VERY CHOPPY SEA CONDITIONS THROUGH SUNDAY.
MEANWHILE...A LONG PERIOD SOUTH SWELL WILL CONTINUE TO IMPACT THE
COASTAL WATERS THROUGH SUNDAY...MAINTAINING ELEVATED SURF
CONDITIONS.

THE COMBINATION OF THE LONG PERIOD SOUTH SWELL AND LOCALLY
GENERATED WEST TO NORTHWEST WIND SWELL WILL RESULT IN STRONG RIP
CURRENTS THROUGH SUNDAY AFTERNOON. RIP CURRENTS FREQUENTLY
DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS...ESPECIALLY
AROUND TIMES AROUND LOW TIDE.

CAZ040-041-271300-
/O.EXP.KLOX.SU.Y.0013.000000T0000Z-140427T0500Z/
/O.CON.KLOX.BH.S.0009.140427T0500Z-140428T0000Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
952 PM PDT SAT APR 26 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
AFTERNOON...
...HIGH SURF ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING...

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH
  SWELL AND VERY CHOPPY WEST TO NORTHWEST WIND WAVES.

* SURF...3 TO 6 FEET. LOCAL SETS TO 7 OR 8 FEET FOR VENTURA AND
  LOS ANGELES COUNTIES.

* TIMING...THE SOUTH SWELL PERSIST THROUGH SUNDAY MORNING...THEN
  WILL GRADUALLY SUBSIDE. THE ENHANCED WIND SWELL WILL CONTINUE
  THROUGH SUNDAY.

* LOCATION...ALL EXPOSED SHORES.

* IMPACTS...HAZARDOUS SURF WILL GENERATE STRONG RIP CURRENTS
  ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING TIDES AND IN
  THE VICINITY OF JETTIES AND SANDBARS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

CAZ034-035-271300-
/O.EXA.KLOX.BH.S.0009.140427T0500Z-140428T0000Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
952 PM PDT SAT APR 26 2014

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
BEACH HAZARDS STATEMENT FOR STRONG RIP CURRENTS...WHICH IS IN
EFFECT THROUGH SUNDAY AFTERNOON. 

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH 
  SWELL AND VERY CHOPPY WEST TO NORTHWEST WIND WAVES. 

* SURF...ELEVATED SURF BETWEEN 4 AND 8 FEET WITH LOCAL SETS TO 10
  FEET WILL CONTINUE OVERNIGHT INTO SUNDAY.

* TIMING...THE SOUTH SWELL PERSIST THROUGH SUNDAY MORNING...THEN
  WILL GRADUALLY SUBSIDE. THE ENHANCED WIND SWELL WILL CONTINUE
  THROUGH SUNDAY.

* LOCATION...ALL EXPOSED SHORES.

* IMPACTS...HAZARDOUS SURF WILL GENERATE STRONG RIP CURRENTS 
  ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING TIDES AND IN 
  THE VICINITY OF JETTIES AND SANDBARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

CAZ039-087-271300-
/O.CON.KLOX.BH.S.0008.000000T0000Z-140428T0000Z/
SANTA BARBARA COUNTY SOUTH COAST-CATALINA ISLAND-
952 PM PDT SAT APR 26 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
AFTERNOON...

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH 
  SWELL AND A WEST TO NORTHWEST WIND SWELL. 

* SURF...3 TO 6 FEET. LOCAL SETS TO 8 FEET ON CATALINA ISLAND.

* TIMING...THE SOUTH SWELL PERSIST THROUGH SUNDAY MORNING...THEN
  WILL GRADUALLY SUBSIDE. THE ENHANCED WIND SWELL WILL CONTINUE
  THROUGH SUNDAY.

* LOCATION...ALL EXPOSED SHORES.

* IMPACTS...POTENTIALLY HAZARDOUS SURF WILL GENERATE STRONG RIP 
  CURRENTS ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING 
  TIDES AND IN THE VICINITY OF JETTIES AND SANDBARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... IF CAUGHT IN A RIP
CURRENT...SWIM PARALLEL TO THE SHORE TO GET OUT OF THE CURRENT...
THEN TO SWIM TOWARDS THE SHORE ONCE OUT OF THE CURRENT. DO NOT
FIGHT THE CURRENT.

$$

SIRARD

SURVEY FOR THIS PRODUCT FOUND AT
HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
076 
WHUS46 KLOX 271251
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
551 AM PDT SUN APR 27 2014

...STRONG RIP CURRENTS AND ELEVATED SURF TO CONTINUE ALONG ALL
EXPOSED SHORES THROUGH TODAY...

.GALE FORCE WIND CONDITIONS ACROSS THE COASTAL WATERS WILL
CONTINUE TO BRING VERY CHOPPY SEA CONDITIONS THROUGH TODAY.
MEANWHILE...A LONG PERIOD SOUTH SWELL WILL CONTINUE TO IMPACT THE
COASTAL WATERS TODAY...MAINTAINING ELEVATED SURF CONDITIONS.

THE COMBINATION OF THE LONG PERIOD SOUTH SWELL AND LOCALLY
GENERATED WEST TO NORTHWEST WIND SWELL WILL RESULT IN STRONG RIP
CURRENTS THROUGH THIS AFTERNOON. RIP CURRENTS FREQUENTLY
DEVELOP IN THE VICINITY OF JETTIES AND SANDBARS...ESPECIALLY
AROUND TIMES AROUND LOW TIDE.

CAZ034-035-272100-
/O.CON.KLOX.BH.S.0009.000000T0000Z-140428T0000Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
551 AM PDT SUN APR 27 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH 
  SWELL AND VERY CHOPPY WEST TO NORTHWEST WIND WAVES. 

* SURF...ELEVATED SURF BETWEEN 4 AND 8 FEET WITH LOCAL SETS TO 10
  FEET WILL CONTINUE TODAY.

* TIMING...THE SOUTH SWELL PERSIST THROUGH THIS AFTERNOON...THEN
  WILL GRADUALLY SUBSIDE. THE ENHANCED WIND SWELL WILL CONTINUE
  THROUGH TODAY.

* LOCATION...ALL EXPOSED SHORES.

* IMPACTS...HAZARDOUS SURF WILL GENERATE STRONG RIP CURRENTS 
  ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING TIDES AND IN 
  THE VICINITY OF JETTIES AND SANDBARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

CAZ040-041-272100-
/O.CON.KLOX.BH.S.0009.000000T0000Z-140428T0000Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
551 AM PDT SUN APR 27 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH
  SWELL AND VERY CHOPPY WEST TO NORTHWEST WIND WAVES.

* SURF...3 TO 6 FEET. LOCAL SETS TO 7 OR 8 FEET FOR VENTURA AND
  LOS ANGELES COUNTIES.

* TIMING...THE SOUTH SWELL PERSIST THROUGH THIS AFTERNOON...THEN
  WILL GRADUALLY SUBSIDE. THE ENHANCED WIND SWELL WILL CONTINUE
  THROUGH TODAY.

* LOCATION...ALL EXPOSED SHORES.

* IMPACTS...HAZARDOUS SURF WILL GENERATE STRONG RIP CURRENTS
  ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING TIDES AND IN
  THE VICINITY OF JETTIES AND SANDBARS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

CAZ039-087-272100-
/O.CON.KLOX.BH.S.0008.000000T0000Z-140428T0000Z/
SANTA BARBARA COUNTY SOUTH COAST-CATALINA ISLAND-
551 AM PDT SUN APR 27 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH 
  SWELL AND A WEST TO NORTHWEST WIND SWELL. 

* SURF...3 TO 6 FEET. LOCAL SETS TO 8 FEET ON CATALINA ISLAND.

* TIMING...THE SOUTH SWELL PERSIST THROUGH THIS AFTERNOON...THEN
  WILL GRADUALLY SUBSIDE. THE ENHANCED WIND SWELL WILL CONTINUE
  THROUGH TODAY.

* LOCATION...ALL EXPOSED SHORES.

* IMPACTS...POTENTIALLY HAZARDOUS SURF WILL GENERATE STRONG RIP 
  CURRENTS ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING 
  TIDES AND IN THE VICINITY OF JETTIES AND SANDBARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... IF CAUGHT IN A RIP
CURRENT...SWIM PARALLEL TO THE SHORE TO GET OUT OF THE CURRENT...
THEN TO SWIM TOWARDS THE SHORE ONCE OUT OF THE CURRENT. DO NOT
FIGHT THE CURRENT.

$$

KAPLAN

SURVEY FOR THIS PRODUCT FOUND AT
HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
427 
WHUS46 KLOX 272022
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
122 PM PDT SUN APR 27 2014

...STRONG RIP CURRENTS WILL CONTINUE ALONG ALL EXPOSED SHORES
TODAY...

.GALE FORCE WIND CONDITIONS ACROSS THE COASTAL WATERS WILL
CONTINUE TO BRING VERY CHOPPY SEA CONDITIONS TODAY. MEANWHILE...A
LONG PERIOD SOUTH SWELL WILL CONTINUE IN THE COASTAL WATERS
TODAY.

THE COMBINATION OF THE LONG PERIOD SOUTH SWELL AND LOCALLY
GENERATED WEST TO NORTHWEST WIND SWELL WILL RESULT IN STRONG RIP
CURRENTS THROUGH THIS AFTERNOON. RIP CURRENTS FREQUENTLY DEVELOP
IN THE VICINITY OF JETTIES AND SANDBARS...ESPECIALLY AROUND TIMES
AROUND LOW TIDE.

CAZ034-035-280000-
/O.CON.KLOX.BH.S.0009.000000T0000Z-140428T0000Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
122 PM PDT SUN APR 27 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH 
  SWELL AND VERY CHOPPY WEST TO NORTHWEST WIND WAVES. 

* SURF...MIXED NORTHWEST AND SOUTH SWELL WITH SURF BETWEEN 4 AND 6
  FEET.

* TIMING...THE MIXED SWELL WILL GRADUALLY SUBSIDE TONIGHT.

* LOCATION...ALL EXPOSED SHORES.

* IMPACTS...HAZARDOUS SURF WILL GENERATE STRONG RIP CURRENTS 
  ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING TIDES AND IN 
  THE VICINITY OF JETTIES AND SANDBARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

CAZ040-041-280000-
/O.CON.KLOX.BH.S.0009.000000T0000Z-140428T0000Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
122 PM PDT SUN APR 27 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH 
  SWELL AND VERY CHOPPY WEST TO NORTHWEST WIND WAVES. 

* SURF...3 TO 6 FEET. LOCAL SETS TO 7 OR 8 FEET FOR VENTURA AND 
  LOS ANGELES COUNTIES. 

* TIMING...THE SOUTH SWELL PERSIST THROUGH THIS AFTERNOON...THEN 
  WILL GRADUALLY SUBSIDE. THE ENHANCED WIND SWELL WILL CONTINUE 
  THROUGH TODAY. 

* LOCATION...ALL EXPOSED SHORES.

* IMPACTS...HAZARDOUS SURF WILL GENERATE STRONG RIP CURRENTS 
  ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING TIDES AND IN 
  THE VICINITY OF JETTIES AND SANDBARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

CAZ039-087-280000-
/O.CON.KLOX.BH.S.0008.000000T0000Z-140428T0000Z/
SANTA BARBARA COUNTY SOUTH COAST-CATALINA ISLAND-
122 PM PDT SUN APR 27 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH 
  SWELL AND A WEST TO NORTHWEST WIND SWELL. 

* SURF...3 TO 6 FEET. LOCAL SETS TO 8 FEET ON CATALINA ISLAND.

* TIMING...THE SOUTH SWELL PERSIST THROUGH THIS AFTERNOON...THEN 
  WILL GRADUALLY SUBSIDE. THE ENHANCED WIND SWELL WILL CONTINUE 
  THROUGH TODAY. 

* LOCATION...ALL EXPOSED SHORES.

* IMPACTS...POTENTIALLY HAZARDOUS SURF WILL GENERATE STRONG RIP 
  CURRENTS ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING 
  TIDES AND IN THE VICINITY OF JETTIES AND SANDBARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... IF CAUGHT IN A RIP
CURRENT...SWIM PARALLEL TO THE SHORE TO GET OUT OF THE CURRENT...
THEN TO SWIM TOWARDS THE SHORE ONCE OUT OF THE CURRENT. DO NOT
FIGHT THE CURRENT.

$$


SURVEY FOR THIS PRODUCT FOUND AT
HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
345 
WHUS46 KLOX 272354
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
454 PM PDT SUN APR 27 2014

...STRONG RIP CURRENTS WILL CONTINUE ALONG ALL EXPOSED SHORES
THROUGH LATE THIS EVENING...

CAZ034-035-280400-
/O.EXT.KLOX.BH.S.0009.000000T0000Z-140428T0400Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-
454 PM PDT SUN APR 27 2014

...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH
  SWELL AND WEST TO NORTHWEST WIND WAVES.

* SURF...MIXED NORTHWEST AND SOUTH SWELL WITH SURF BETWEEN 4 TO 8
  FEET.

* TIMING...THE MIXED SWELL WILL GRADUALLY SUBSIDE TONIGHT.

* LOCATION...ALL EXPOSED SHORES.

* IMPACTS...HAZARDOUS SURF WILL GENERATE STRONG RIP CURRENTS 
  ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING TIDES AND IN 
  THE VICINITY OF JETTIES AND SANDBARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

CAZ040-041-280400-
/O.EXT.KLOX.BH.S.0009.000000T0000Z-140428T0400Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
454 PM PDT SUN APR 27 2014

...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH
  SWELL AND WEST TO NORTHWEST WIND WAVES.

* SURF...3 TO 6 FEET. LOCAL SETS UP TO 8 FEET FOR VENTURA AND LOS
  ANGELES COUNTIES.

* TIMING...THE SOUTH SWELL WILL BEGIN TO SUBSIDE OVERNIGHT INTO
  MONDAY MORNING. THE ENHANCED WIND SWELL WILL CONTINUE THROUGH
  THIS EVENING.

* LOCATION...ALL EXPOSED SHORES.

* IMPACTS...HAZARDOUS SURF WILL GENERATE STRONG RIP CURRENTS 
  ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING TIDES AND IN 
  THE VICINITY OF JETTIES AND SANDBARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS TO BEACH AND
SURF ZONE SAFETY ARE EXPECTED OR OCCURRING. CAUTION SHOULD BE
USED WHEN IN OR NEAR THE WATER. STAY NEAR OCCUPIED LIFEGUARD
TOWERS AND NEVER SWIM ALONE. IF CAUGHT IN A RIP CURRENT...SWIM
PARALLEL TO THE SHORE.

&&

$$

CAZ039-087-280400-
/O.EXT.KLOX.BH.S.0008.000000T0000Z-140428T0400Z/
SANTA BARBARA COUNTY SOUTH COAST-CATALINA ISLAND-
454 PM PDT SUN APR 27 2014

...BEACH HAZARDS STATEMENT NOW IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* HAZARDS...STRONG RIP CURRENTS DUE TO A MIXED LONG PERIOD SOUTH
  SWELL AND A WEST WIND SWELL.

* SURF...3 TO 6 FEET...WITH SETS TO 8 FEET ON CATALINA ISLAND.

* TIMING...THE SOUTH SWELL WILL BEGIN TO SUBSIDE OVERNIGHT INTO
  MONDAY MORNING. THE ENHANCED WIND SWELL WILL CONTINUE THROUGH
  THIS EVENING.

* LOCATION...ALL EXPOSED SHORES.

* IMPACTS...POTENTIALLY HAZARDOUS SURF WILL GENERATE STRONG RIP 
  CURRENTS ESPECIALLY AROUND TIMES OF INCOMING AND OUTGOING 
  TIDES AND IN THE VICINITY OF JETTIES AND SANDBARS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... IF CAUGHT IN A RIP
CURRENT...SWIM PARALLEL TO THE SHORE TO GET OUT OF THE CURRENT...
THEN TO SWIM TOWARDS THE SHORE ONCE OUT OF THE CURRENT. DO NOT
FIGHT THE CURRENT.

$$


SURVEY FOR THIS PRODUCT FOUND AT
HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS
148 
WHUS46 KLOX 280351
CFWLOX

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
851 PM PDT SUN APR 27 2014

...SURF SUBSIDING BUT A HIGH RISK OF RIP CURERNTS REMAINS...

.A LOCALLY WIND DRIVEN SWELL WILL GRADUALLY SUBSIDE...BUT ENOUGH
ENERGY REMAINS FOR A HIGH RISK OF RIP CURRENTS.

CAZ034-035-040-041-280500-
/O.EXP.KLOX.BH.S.0009.000000T0000Z-140428T0400Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
851 PM PDT SUN APR 27 2014

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 9 PM PDT THIS EVENING...

A LOCALLY WIND DRIVEN SWELL WILL GRADUALLY SUBSIDE...BUT ENOUGH
ENERGY REMAINS FOR A HIGH RISK OF RIP CURRENTS.

$$

CAZ039-087-280500-
/O.EXP.KLOX.BH.S.0008.000000T0000Z-140428T0400Z/
SANTA BARBARA COUNTY SOUTH COAST-CATALINA ISLAND-
851 PM PDT SUN APR 27 2014

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 9 PM PDT THIS EVENING...

A LOCALLY WIND DRIVEN SWELL WILL GRADUALLY SUBSIDE...BUT ENOUGH
ENERGY REMAINS FOR A HIGH RISK OF RIP CURRENTS.

$$

HALL

SURVEY FOR THIS PRODUCT FOUND AT
HTTP://WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this beach hazards statement went out at Apr 26, 2:15 PM PDT, 2 hours 51 minutes earlier.

Area forecast discussion, Apr 26, 2:15 PM PDT, 2 hours 51 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
215 PM PDT SAT APR 26 2014

.SYNOPSIS...
BREEZY TO WINDY CONDITIONS ARE EXPECTED THIS EVENING THROUGH COASTAL
AREAS AND THE ANTELOPE VALLEY BEHIND THE LOW PRESSURE SYSTEM THAT
BROUGHT PRECIPITATION TO THE AREA AND HAS MOVED TO THE EAST.
HIGH PRESSURE BUILDS OVER THE AREA ON SUNDAY TO BEGIN A SIGNIFICANT
WARMING TREND THAT CONTINUES INTO NEXT WEEK..WITH RECORD HIGH
TEMPERATURES POSSIBLE BY MIDWEEK.

&&

.SHORT TERM (SUN-TUE)...THE UPPER LOW THAT BROUGHT PRECIPITATION TO
MOST OF THE FORECAST AREA IS NOW WELL TO THE EAST OVER CENTRAL
ARIZONA. CLEAR TO MOSTLY CLOUDY SKIES ACROSS THE AREA...THE CLOUDY
AREAS CONFINED TO MAINLY THE NORTHERN SLOPES OF VENTURA AND SLO
COUNTIES WHILE COASTAL SECTIONS HAVE BEEN SUNNY. BREEZY TO WINDY
CONDITIONS IN THE LOW'S WAKE ACROSS COASTAL SECTIONS AND THE
ANTELOPE VALLEY HAVE NOT BEEN AS STRONG AS PREVIOUSLY THOUGHT. HAVE
LEFT THE CURRENT ADVISORIES FOR THE COASTAL AREAS AND EVEN THE HIGH
WIND WARNING FOR THE ANTELOPE VALLEY GOING GIVEN MODELS STILL SHOW
ANOTHER BURST OF STRONGER WINDS LATER THIS AFTERNOON...AND ALSO
ACROSS THE ANTELOPE VALLEY THIS EVENING. THESE MAY HAVE TO BE
CANCELLED IF THESE WINDS DON'T LOOK TO MATERIALIZE. STILL A
POSSIBILITY OF SOME SUNDOWNER WINDS IN SANTA BARBARA COUNTY...BUT
CONFIDENCE NOT AS HIGH AS EARLIER BASED ON LATEST MODEL GUIDANCE.

HIGH PRESSURE CONTINUES TO BUILD ON SUNDAY RESULTING IN A 5 TO 15
DEGREE WARMUP OVER TODAY'S HIGHS...BUT STILL BELOW NORMAL. MODELS
HAVE BEEN CONSISTENT IN BRINGING A WEAKENING WARM FRONT SOUTHWARD
INTO THE CENTRAL COAST DURING THE DAY. MODELS KEEP MEASURABLE
PRECIPITATION WITH THIS FRONT NORTH OF THE FORECAST AREA SO HAVE
KEPT ANY SHOWER CHANCES OUT FOR ALL BUT THE FAR NORTHWEST CORNER OF
SLO COUNTY. THE LOW LEVEL MOISTURE THAT PILES IN SHOULD MAKE FOR AT
LEAST A PARTLY CLOUDY TO MOSTLY CLOUDY DAY FOR NORTHERN AND WESTERN
SLO COUNTY TOMORROW. SKIES ELSEWHERE SHOULD AT LEAST BE MOSTLY SUNNY
SAVE FOR SOME HIGH STREAKY HIGH CLOUDS THAT MAY BE WHIPPING BY TO
DIM THE SUNSHINE FROM TIME TO TIME. WILL HAVE TO MONITOR THE
POSSIBILITY OF SUNDOWNER WINDS AGAIN FOR SBA COUNTY SUNDAY NIGHT AND
MONDAY MORNING.

MONDAY WILL SEE CONTINUED HEIGHT RISES AS THE RIDGE SHOWS PROMINENT
BUILDING OVER THE WEST COAST BY MIDNIGHT TUESDAY AND THE WELL
ADVERTISED WARM UP KICKS IN. THE ADDITIONAL WARMING WILL TAKE HIGH
TEMPERATURES ABOVE NORMAL ACROSS MOST AREAS ON MONDAY AND VERY MUCH
ABOVE NORMAL BY TUESDAY. THE INLAND VALLEYS OF LOS ANGELES AND
VENTURA COUNTIES WILL EXPERIENCE HIGHS IN THE 90S WHILE MID 80S WILL
BE COMMON COASTAL AREAS SOUTH OF POINT CONCEPTION AND INLAND AREAS
OF SLO COUNTY. SURFACE HIGH PRESSURE BUILDS OVER THE GREAT BASIN ON
TUESDAY TO PRODUCE WEAK TO MODERATE OFFSHORE FLOW TUESDAY MORNING.
IN FACT...THE 12Z NAM FORECASTS A -6.4 LAX TO DAG PRESSURE GRADIENT
FOR 12Z TUESDAY WHICH IS CERTAINLY A STRONG GRADIENT.

.LONG TERM (WED-SAT)...THE VERY UNUSUALLY WARM AFTERNOON
TEMPERATURES WILL CONTINUE FOR WEDNESDAY...THURSDAY...AND ALSO FOR
FRIDAY. MODELS OVER TIME HAVE BEEN CONSISTENT WITH THE INTENSITY OF
THIS HEAT EVENT...WHILE INCREASING THE EVENT DURATION WITH EACH
MODEL RUN. OFFSHORE PRESSURE GRADIENTS WEDNESDAY MORNING SHOULD BE
EQUALLY AS STRONG AS TUESDAY'S...THEN SLIGHTLY WEAKER ON THURSDAY.
AS POINTED OUT IN AN EARLIER DISCUSSION...THE FAIRLY HIGH RECORDS ON
TUESDAY BECOME MORE ATTAINABLE ON WEDNESDAY AND THURSDAY. THE
DOWNTOWN LOS ANGELES RECORD HIGH FOR TUESDAY IS 98 AND BY THURSDAY
IS ONLY 89. SO THE CURRENT THURSDAY FORECAST OF 90 WOULD BE A RECORD
HIGH. OTHER RECORD HIGHS SHOULD FALL DURING THIS EVENT...ESPECIALLY
ON THURSDAY.

ONLY SLIGHT COOLING EXPECTED FOR FRIDAY THEN A LITTLE MORE COOLING
FOR SATURDAY AS THE RIDGE BREAKS DOWN A BIT AND WE GET AN INCREASE
IN AT LEAST AFTERNOON ONSHORE FLOW. ALL AREAS BUT THOSE JUST ALONG
THE COAST WILL STILL HAVE ABOVE NORMAL HIGH TEMPS ON SATURDAY.

&&

.AVIATION...26/1800Z.

MID/UPPER LEVEL RIDGE OF HIGH PRESSURE SOUTHWEST OF THE AREA WILL
SHIFT NORTHEAST. UPPER LEVEL STRONG NORTHWEST WINDS WILL BECOME
MODERATE TO STRONG WEST NORTHWEST AFTER 27/12Z WHILE MID LEVEL
MODERATE NORTHWEST WINDS PREVAIL OVER THE AREA. FREEZING LEVEL WAS
APPROXIMATELY 5KFT THIS MORNING AND WILL ASCEND AND DIFFER BY 6KFT
BY 27/12Z. MODERATE ONSHORE PRESSURE GRADIENT THROUGH 27/03Z AND
AFTER 27/20Z...OTHERWISE A MIXED WEAK TO MODERATE NORTHERLY GRADIENT
AND WEAK ONSHORE GRADIENT.

KLAX...CHANCE SURFACE WIND 26025G35KT THROUGH 27/04Z. OTHERWISE SCT
040 THROUGH 27/00Z.

KBUR...CHANCE CIGS 040 AT TIMES THROUGH 27/22Z. OTHERWISE CHANCE
SURFACE WIND 28015G20KT THROUGH 27/04Z.

VIRTUALLY CERTAIN - 95-100%
VERY LIKELY       - 80-95%
LIKELY            - 60-80%
CHANCE            - 30-60%
VERY UNLIKELY     - 20% OR LESS
&&

.MARINE...26/200 PM PDT...
GALE WARNINGS REMAIN IN EFFECT FOR THE OUTER WATERS SOUTH OF POINT
SAL AND INNER WATERS SOUTH OF POINT CONCEPTION. IN AFTERNOON
ISSUANCE...HAVE EXTENDED GALE WARNINGS FOR OUTER WATERS INTO MONDAY
AFTERNOON...AND SBA CHANNEL THROUGH SUNDAY NIGHT AS TYPICAL DIURNAL
SURGE IN NORTHWEST WINDS ARE EXPECTED EACH AFTERNOON AND EVENING.
THE GALE FORCE WINDS WILL CONTINUE TO GENERATE VERY HAZARDOUS AND
STEEP SEAS...WHICH WILL PEAK THIS AFTERNOON AND EVENING. SEAS WILL
SLOWLY SUBSIDE ON SUNDAY...BUT WILL STILL REMAIN CHOPPY. LONG PERIOD
SOUTH SWELL ALSO ARRIVING TODAY...WHICH WILL CONTINUE INTO SUNDAY.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).
HIGH RIP CURRENT RISK (SEE LAXSRFLOX).
BEACH HAZARD STATEMENT (SEE LAXCFWLOX).

&&

PUBLIC...JACKSON
AVIATION/MARINE...30/GOMBERG
SYNOPSIS...SMITH/JACKSON

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 26, 11:00 AM PDT, 6 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1100 AM PDT SAT APR 26 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-271300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
719 AM PDT SAT APR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

DANGEROUS WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 65 MPH
WILL AFFECT THE ANTELOPE VALLEY THROUGH THIS EVENING. THERE WILL BE
PATCHY BLOWING SAND AND DUST AS WELL LOWERING VISIBILITY TO LESS
THAN A QUARTER MILE OR LESS AT TIMES ACROSS HIGHWAY 14 AND 138.
THERE WILL ALSO BE GUSTY WEST TO NORTH WINDS ACROSS COASTAL AREAS AS
WELL AS THE MOUNTAINS THROUGH THIS EVENING AS WELL. GALE FORCE NW TO
W WINDS WILL CONTINUE ACROSS THE OUTER AND INNER WATERS SOUTH OF
POINT CONCEPTION THROUGH LATE TONIGHT. THERE WILL BE A HIGH RIP
CURRENT RISK AS WELL DUE TO THE CHOPPY SEAS PILING UP ACROSS THE
BEACHES.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* BEACH HAZARD STATEMENT.....SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY

THERE WILL BE A SIGNIFICANT WARM UP BY TUESDAY AND CONTINUING
THROUGH AT LEAST THURSDAY WITH HOT AND DRY CONDITIONS EXPECTED
ACROSS THE REGION...ESPECIALLY INTERIOR AREAS. HOWEVER INLAND
COASTAL AREAS WILL ALSO BE MUCH WARMER THAN NORMAL. THERE COULD BE
ELEVATED FIRE WEATHER CONCERNS AS WELL THROUGH MUCH OF NEXT WEEK.
POTENTIALLY HAZARDOUS OCEAN CONDITIONS WILL PERSIST SOUTH OF POINT
CONCEPTION SUNDAY.

* BEACH HAZARD STATEMENT.....SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

JACKSON/KAPLAN

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 5:06 PM PDTHigh Surf AdvisoryLOX5 hr
Apr 26, 8:10 PM PDTSmall Craft AdvisoryLOX31 hr
Apr 27, 3:18 AM PDTSmall Craft AdvisoryLOX24 hr
Apr 27, 4:35 AM PDTWind AdvisoryLOX22 hr

Nearby

Beach Hazards Statements in California, 2014Every beach hazards statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.